# SDR MALA020370

- Difficulty date: June 28, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO RT TORQUE INDICATION.  RESET CIRCUIT BREAKER.
